Alert archive / Indiana / Flash Flood Warnings in 2020

Flash Flood Warning 69, NWS Louisville, KY

September 3, 2020Perry County, Indiana; Hancock County, Kentucky

NWS Louisville, KY issued this flash flood warning at Sep 3, 2020, 5:05 AM CDT for Perry County, Indiana; Hancock County, Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2020, 5:05 AM CDT (10:05 UTC)
Expired
Sep 3, 2020, 8:15 AM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Perry County, IN, Hancock County, KY

The radar

The Louisville radar (KLVX), 80 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 5:10 AM CDTFLASH FLOOD2 Ne Tell City, INWATER OVER SR-37 JUST NORTH OF TELL CITY AND OVER SEVERAL COUNTY ROADS.
Sep 3, 5:30 AM CDTFLASH FLOOD5 Sw Hawesville, KYWATER FLOWING OVER FRANKLIN GAYNOR ROAD FROM CANEY CREEK.
Sep 3, 5:30 AM CDTFLASH FLOOD6 Sse Lewisport, KYWATER FLOWING OVER MCINTIRE AND RICHARDSON ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

664 
WGUS53 KLMK 031005
FFWLMK
INC123-KYC091-031315-
/O.NEW.KLMK.FF.W.0069.200903T1005Z-200903T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
505 AM CDT Thu Sep 3 2020

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Southwestern Perry County in south central Indiana...
  Hancock County in central Kentucky...

* Until 815 AM CDT.

* At 505 AM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 2 and 2.5 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Tell City, Hawesville, Lewisport, Cannelton, Troy, Petri, Fenn 
  Haven, Adair, Chambers and Skillman.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3790 8698 3793 8698 3794 8692 3802 8680
      3800 8677 3803 8678 3803 8677 3804 8679
      3806 8677 3808 8678 3789 8660 3778 8682
      3784 8685 3783 8689 3784 8691 3788 8689
      3790 8692 3790 8691 3791 8691

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2 INCHES IN 1 HOUR 

$$

BJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 3:25 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Sep 3, 3:25 AM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
425 AM EDT Thu Sep 3 2020

.Forecast Update...
Issued at 424 AM EDT Thu Sep 3 2020

After further collaboration with ILN, have decided to expand the FFA
to include several counties across southern Indiana and north
central KY to include Orange, Washington, Scott, and Jefferson
Counties and Trimble County. For further details regarding
meteorological set up, please see WPC's MPD 709 and the short term
discussion below.

&&

.Short Term...(Today and tonight)
Issued at 314 AM EDT Thu Sep 3 2020

Current radar is showing widespread rain with embedded thunderstorms
moving into our western CWA and advancing ENE as upper level
dynamical features interact with a stationary boundary draped across
central KY. Lift associated with the right entrance region of the
ULJ is working in tandem with a stout 40-45kt LLJ pushing in from
the SW. With an anomalously moist atmosphere in place (PWATs around
2.25") and model soundings showing a deep warm cloud layer (~12kft),
stronger embedded showers and thunderstorms will be capable of
producing heavy rainfall possibly resulting in flash flooding. OHRFC
1-hr FFG values are largely under 2.00". As a result, have decided
to expand the Flash Flood Watch (FFA) to include Casey, Lincoln,
Garrard, and Madison counties. FFA will continue to be valid through
03/14Z.

With the loss of LLJ forcing, expect to see a general decrease in
convection by early afternoon with showers and storms becoming more
in isolated in nature. Winds should generally be out of the WSW
today with gusts in the 15-20mph range later this afternoon. High
temps today will reach in to the mid 80s under cloudy skies. Clouds
and precip chances will move east by late afternoon into early
evening. Could see some patchy fog develop overnight into Friday
morning, but winds appear to stay strong enough to keep any
widespread formation at bay. Expect to see min temps Friday morning
in the upper 50s across southern Indiana, gradually increasing to
the upper 60s across southern KY.

.Long Term...(Friday through Wednesday)
Issued at 326 AM EDT Thu Sep 3 2020

Friday through Sunday Night...

Surface frontal boundary should be across southern Kentucky by
Friday morning and then will quickly push southward into central TN
during the day.  Still can't rule out a stray shower or storm down
in the Lake Cumberland region, but current thinking is that coverage
would be less than 10% at this time.  Behind the front, high
pressure is forecast to build into the region for the rest of the
weekend bringing mostly sunny days and mostly clear nights.  The
other main story here is that we'll see dewpoints drop significantly
with those values dropping into the low-mid 50s.

As for temperatures during the period, highs on Friday look to top
out in the upper 70s in most spots, though a few spots could top 80.
For Friday night, lows should cool mainly into the low-mid 50s.  A
few of the typical colder spots could easily drop into the upper
40s.  Highs on Saturday look to top out right around 80 (probably 78-
83).  Lows Saturday night should drop back into the low-mid 50s in
most areas.  By Sunday, we should get back into a more southerly
flow once again and highs should warm back into the low-mid 80s
(probably 83-87).  Lows Sunday night will be milder with readings
mainly in the low-mid 60s.

Monday through Thursday...

Moving into next week, large scale changes are expected in the upper
air flow across the CONUS.  A large ridge axis over the eastern
Pacific is forecast to push and build off the western US coast.  As
that occurs, a massive trough axis is forecast to develop and drop
into the central US with an onslaught of cold air plowing through
the inter-mountain west delivering a blast of snow to the Rockies.

As this trough continues to dig and amplify, the Ohio Valley will
become entrenched in a broad/warm southwest flow once again.
Overall, Monday and Tuesday look to remain fairly dry with highs in
the in the middle 80s each day.

The forecast becomes increasing complex as we get closer to mid-week
as there remains significant model differences on how the big trough
in the central US will move.  The Euro remains steadfast on
wavebreaking the ridge out west which then results in a massive 500
hPa gyre spinning up over the four corners region.  As this occurs,
the westerlies to the north cut on past and leave the cut off low
lingering.  The GFS remains ever progressive rolling the trough
eastward into the eastern US by Thu/Fri, but it has some CMC support
here.

The ensembles have various members exhibiting both the cutoff
solution along with some producing the more progressive solution.
The overall mean still leans toward a progressive solution, but I am
not overly confident on how fast that trough will translate out. For
now, my thinking is that it will be slower than the GFS/CMC, but
faster than what the Euro depicts.  So we expect a period of
unsettled weather from at least Wednesday through Friday.  Given the
depth, orientation, and expected wind fields, it would not surprise
me at all to see some severe convective risk with this system as
well.  After this system moves on out, a decent shot of much
cooler/drier air will push into the region by next weekend.

&&

.Aviation...(06Z TAF Issuance)
Issued at 145 AM EDT Thu Sep 3 2020

Current surface analysis shows a stationary boundary draped across
central KY as shortwave impulses bring rounds of showers and
thunderstorms across the region. Expect to see variable sky
conditions and visibilities as cells move across the TAF sites.
Currently, radar shows an extensive rain shield moving in from the
west with regional observations reporting mostly MVFR vis in rain,
but some sites are seeing TEMPO IFR. There's also a robust line of
thunderstorms approaching BWG, which should drop VIS to IFR
temporarily. CIGs across the region are varying between low end VFR
and MVFR, but brief periods of IFR CIGs aren't out of the question.

Later this morning into early afternoon, expect to see winds increase
out of the WSW with gusts into the 15-20kt range. Isolated pop-up
convection will again be possible this afternoon, especially for BWG
and LEX. Later Thursday afternoon into early evening, expect winds
to decrease and low clouds to clear out.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 10 AM EDT /9 AM CDT/ this morning for
     INZ076>079-084-089>092.

KY...Flash Flood Watch until 10 AM EDT /9 AM CDT/ this morning for
     KYZ023>043-045>049-053>057-061>067-070-071.

&&

Update...CG
Short Term...CG
Long Term...MJ
Aviation...CG
Hazardous weather outlook, Sep 3, 3:28 AM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
428 AM EDT Thu Sep 3 2020

INZ076>079-084-089>092-KYZ023>043-045>049-053>057-061>067-070-071-
040830-
Orange-Washington-Scott-Jefferson-Crawford-Perry-Harrison-Floyd-
Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Oldham-
Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-
Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Including the cities of Paoli, Salem, Scottsburg, Madison, English,
Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, and Bowling Green
428 AM EDT Thu Sep 3 2020 /328 AM CDT Thu Sep 3 2020/

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS
MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will be capable of brief heavy rain
and cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any instances of stronger wind gusts or
flooding and high rainfall totals tonight through Thursday.

INZ083-KYZ072>078-081-082-040830-
Dubois-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Jasper, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
428 AM EDT Thu Sep 3 2020 /328 AM CDT Thu Sep 3 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will be capable of brief heavy rain
and cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any instances of stronger wind gusts or
flooding and high rainfall totals tonight through Thursday.

CG/MJ

In the hours before

Special weather statement, Sep 3, 1:10 AM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Louisville KY
210 AM EDT Thu Sep 3 2020

INZ076-077-084-030645-
Crawford-Orange-Washington-
210 AM EDT Thu Sep 3 2020

...A SHOWER WILL AFFECT NORTHWESTERN CRAWFORD...SOUTHEASTERN ORANGE
AND SOUTHWESTERN WASHINGTON COUNTIES...

At 210 AM EDT, a strong shower was located 7 miles northeast of
English, moving northeast at 40 mph.

Locations impacted include...
English, Hardinsburg, Livonia, Ethel, Becks Mill, Valeene, Fargo,
Taswell, Bacon and Rego.

Torrential rainfall is occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3830 8655 3837 8662 3861 8614 3855 8608
TIME...MOT...LOC 0610Z 236DEG 44KT 3843 8639

SCHOETTMER
Special weather statement, Sep 3, 2:13 AM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Louisville KY
213 AM CDT Thu Sep 3 2020

KYZ073>076-081-030800-
Metcalfe-Monroe-Cumberland-Allen-Barren-
213 AM CDT Thu Sep 3 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE...SOUTHEASTERN
ALLEN...NORTHWESTERN CUMBERLAND...SOUTHEASTERN BARREN AND METCALFE
COUNTIES...

At 213 AM CDT, a strong thunderstorm was located 12 miles south of
Glasgow, moving east at 40 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Glasgow, Tompkinsville, Edmonton, Burkesville, Leslie, Fountain Run,
Curtis, Coral Hill, Gum Tree and Lecta.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3667 8615 3704 8593 3710 8554 3701 8550
      3698 8547 3672 8532
TIME...MOT...LOC 0713Z 255DEG 34KT 3682 8596

SCHOETTMER
Special weather statement, Sep 3, 3:02 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
402 AM EDT Thu Sep 3 2020

KYZ023>025-030830-
Hancock-Meade-Breckinridge-
402 AM EDT Thu Sep 3 2020

...A STRONG SHOWER WILL AFFECT SOUTH CENTRAL MEADE...SOUTHEASTERN
HANCOCK AND CENTRAL BRECKINRIDGE COUNTIES...

At 401 AM EDT/301 AM CDT/, a strong shower was located near
Hardinsburg, moving northeast at 40 mph.

Locations impacted include...
Hardinsburg, Webster, Irvington, Guston, Mcquady, Garfield,
Graysville, Clifton Mills, Kingswood and Haysville.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3763 8661 3769 8666 3798 8626 3784 8612
TIME...MOT...LOC 0801Z 237DEG 42KT 3772 8651

SCHOETTMER
Special weather statement, Sep 3, 3:33 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
433 AM EDT Thu Sep 3 2020

INZ090-KYZ024-025-030845-
Harrison-Meade-Breckinridge-
433 AM EDT Thu Sep 3 2020

...AN INTENSE SHOWER WILL AFFECT SOUTHEASTERN
HARRISON...SOUTHEASTERN MEADE AND CENTRAL BRECKINRIDGE COUNTIES...

At 432 AM EDT/332 AM CDT/, an intense shower was located 8 miles
southwest of Brandenburg, moving northeast at 45 mph.

Locations impacted include...
Brandenburg, Webster, Irvington, West Point, Elizabeth, Ekron, New
Middletown, Mauckport, Laconia and Guston.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3823 8598 3802 8593 3800 8595 3800 8600
      3797 8599 3774 8636 3787 8647
TIME...MOT...LOC 0832Z 227DEG 52KT 3789 8623

SCHOETTMER
Special weather statement, Sep 3, 4:45 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
545 AM EDT Thu Sep 3 2020

INZ090>092-KYZ030>035-031030-
Floyd-Clark-Harrison-Jefferson-Oldham-Shelby-Henry-Franklin-Trimble-
545 AM EDT Thu Sep 3 2020

...A LINE OF INTENSE SHOWERS WILL AFFECT EAST CENTRAL
HARRISON...CLARK...FLOYD...OLDHAM...SHELBY...SOUTHERN TRIMBLE...
HENRY...JEFFERSON AND WESTERN FRANKLIN COUNTIES...

At 544 AM EDT, radar indicated intense showers were located along a
line extending from near Corydon to near Middletown to 6 miles north
of Lawrenceburg. Movement was northeast at 40 mph.

Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Shelbyville, Lyndon, La Grange and Middletown.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Conditions can deteriorate rapidly in heavy rain situations. Be
prepared for ponding of water on roadways. Slow down and allow extra
time when traveling.

LAT...LON 3856 8506 3855 8500 3851 8503 3851 8498
      3849 8499 3847 8495 3843 8496 3846 8492
      3844 8493 3842 8488 3838 8490 3835 8480
      3812 8499 3815 8542 3813 8543 3808 8561
      3808 8615 3855 8586 3857 8582 3860 8507
TIME...MOT...LOC 0944Z 211DEG 42KT 3822 8602 3820 8548 3812 8493

SCHOETTMER
Special weather statement, Sep 3, 4:48 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
548 AM EDT Thu Sep 3 2020

INZ084-089>091-KYZ023>025-031015-
Crawford-Floyd-Perry-Harrison-Hancock-Meade-Breckinridge-
548 AM EDT Thu Sep 3 2020

...AN INTENSE SHOWER WILL AFFECT WESTERN
HARRISON...CRAWFORD...PERRY... NORTHWESTERN FLOYD...NORTHWESTERN
MEADE...NORTHERN HANCOCK AND NORTHWESTERN BRECKINRIDGE COUNTIES...

At 547 AM EDT/447 AM CDT/, an intense shower was located 9 miles
east of Tell City, moving northeast at 35 mph.

Locations impacted include...
Tell City, Corydon, Hawesville, English, Carefree Town, Mount
Pleasant, Lewisport, Cannelton, Marengo and Milltown.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Conditions can deteriorate rapidly in heavy rain situations. Be
prepared for ponding of water on roads. Slow down and allow extra
time when traveling.

LAT...LON 3793 8697 3794 8692 3802 8680 3800 8677
      3804 8679 3806 8677 3810 8677 3812 8681
      3821 8679 3840 8628 3838 8596 3807 8616
      3790 8647 3781 8684 3784 8685 3783 8690
      3784 8691 3788 8689 3790 8692 3789 8699
TIME...MOT...LOC 0947Z 228DEG 31KT 3799 8659

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 1:10 AM CDTSpecial Weather StatementLMKOrange35 min
Sep 3, 1:21 AM CDTFlash Flood WarningLMKCrawford, Orange, Washington3 hr
Sep 3, 2:46 AM CDTAreal Flood AdvisoryLMKClark, Scott, Washington3 hr
Sep 3, 4:14 AM CDTAreal Flood AdvisoryLMKPerry3 hr
Sep 3, 4:45 AM CDTSpecial Weather StatementLMKClark, Floyd45 min
Sep 3, 4:48 AM CDTSpecial Weather StatementLMKCrawford, Harrison, Perry27 min
Sep 3, 5:03 AM CDTAreal Flood AdvisoryLMKClark, Crawford, Floyd, Harrison, Perry3 hr
Sep 3, 5:13 AM CDTFlash Flood WarningLMKClark, Crawford, Floyd, Harrison, Perry3 hr
Sep 3, 5:28 AM CDTFlash Flood WarningLMKPerry3 hr
Sep 2, 7:28 PM CDTSpecial Weather StatementLMKLogan47 min
Sep 2, 7:48 PM CDTSpecial Weather StatementLMKEdmonson27 min
Sep 2, 8:17 PM CDTTornado WarningLMKHart16 min
Sep 2, 8:47 PM CDTAreal Flood AdvisoryLMKGreen, Hart3 hr
Sep 2, 8:59 PM CDTSpecial Weather StatementLMKGreen, Taylor31 min
Sep 2, 9:17 PM CDTAreal Flood AdvisoryLMKTaylor3 hr
Sep 2, 9:43 PM CDTSpecial Weather StatementLMKTaylor32 min
Sep 2, 9:57 PM CDTAreal Flood AdvisoryLMKCasey, Lincoln3 hr
Sep 2, 10:07 PM CDTSpecial Weather StatementLMKLincoln23 min
Sep 2, 10:27 PM CDTSpecial Weather StatementLMKAdair, Russell48 min
Sep 2, 10:36 PM CDTSpecial Weather StatementLMKRockcastle24 min
Sep 2, 10:40 PM CDTAreal Flood AdvisoryLMKGarrard, Lincoln, Madison3 hr
Sep 2, 10:55 PM CDTSpecial Weather StatementLMKBarren50 min
Sep 3, 2:13 AM CDTSpecial Weather StatementLMKBarren, Cumberland, Metcalfe, Monroe47 min
Sep 3, 3:02 AM CDTSpecial Weather StatementLMKBreckinridge28 min
Sep 3, 3:33 AM CDTSpecial Weather StatementLMKMeade12 min
Sep 3, 6:25 AM CDTAreal Flood AdvisoryLMKHenry, Oldham, Shelby3 hr
Sep 3, 3:54 PM CDTRiver Flood AdvisoryLMKButler, Muhlenberg, Ohio5 days

Nearby

Flash Flood Warnings in Indiana, 2020Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.